# SDR DL757952795

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W26322008B20
- Condition: Shorted
- Location: Out Flow Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKOFF HAD STATUS MSG CABIN AUTO INOP, RETURNED BOS.  FOUND OUTFLOW VALVE AC MOTOR WIRE NR W2632-2008B-20, SHORTED TO GROUND AT STANCHION IN AFT COMPARTMENT.  REPAIRED WIRE, OPERATION NORMAL.
